# SDR 08FDEA00699

- Difficulty date: March 5, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 39,357 hours, 29,437 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 652954855
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR DITCH PAN ASSY FWD AND AFT CHORD ANGLES ARE CRACKED, BS 1177 - 1183, RBL 47-64", WL 208.  REMOVED RT DITCHING PAN ASSY.  FABRICATED ANGLES WITH PART NR`S 65-29548-11 AND 65-29548-55.  FABRICATED AND HEAT ATTACH ANGLES (SHOP NR N00880/8130 FORM TRACKING NR 2008-02-231) PART NR 65-29548-18 AND INSTALLED DITCHING PAN ASSY REF BOEING DOCUMENT NR 65-29548.  THIS IS CLASSIFIED AS A MINOR REPAIR.
